# SDR RRXA000999

- Difficulty date: June 17, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10F
- Aircraft serial: 46902
- Aircraft time: 86,572 hours, 30,698 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 2593342921
- Part serial: 2050282
- Condition: Failed
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF STICK SHAKER ACTIVATED AND AUTO SLAT EXTEND ACTIVATED WITH SLAT RESET LIGHT ON.  RAN CK LIST, NO HELP.  COULD NOT RESET SLATS, RESET STICK SHAKER CB'S, NO HELP.  SLATS REMAINED IN AUTO EXTEND POSITION.  REMOVED AND REPLACED AT/SC NR 2 COMPUTER STICK SHAKER, OP CHECKS GOOD IAW DC-10 M/M CHAPTER 22-33.
